Mathematische Annalen

, Volume 323, Issue 1, pp 31–39

On symplectic cobordisms

  • John B. Etnyre
  • Ko Honda
Original article

DOI: 10.1007/s002080100292

Cite this article as:
Etnyre, J. & Honda, K. Math Ann (2002) 323: 31. doi:10.1007/s002080100292


In this note we make several observations concerning symplectic cobordisms. Among other things we show that every contact 3-manifold has infinitely many concave symplectic fillings and that all overtwisted contact 3-manifolds are “symplectic cobordism equivalent”.

Mathematics Subject Classification (2000): 53D35, 57R17 

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • John B. Etnyre
    • 1
  • Ko Honda
    • 2
  1. 1.Department of Mathematics, University of Pennsylvania, Philadelphia, PA 19104, USA US
  2. 2.Department of Mathematics, University of Southern California, Los Angeles, CA 90089, USA US

Personalised recommendations